# SDR AALA202006159018

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 58,324 hours, 28,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Component: Power Supply, Diehl
- Component part number: 32145410
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY (10WL) FAILED TEST. REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT BATTERY (10WL) PER AMM 33-51-38.
